Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Sitting on floor and getting up sometimes can cause postural hypotension or sudden change in blood pressure. This can cause feeling of swaying. This happens especially to those who are on medicines like for blood pressure etc. Electrolyte imbalances or dehydration (such as after strenuous exercises) also can cause postural hypotension. It is advised that sudden change of posture should be avoided to prevent this feeling or associated fall.
Please feel free for your follow up questions.
I agree this should get better by now with the 4 sittings. This means that you need some medical treatment also, apart from the counseling. The duration or the frequency of the counseling sessions can also be increased. People with anxiety or anxiety disorders often have excessive worry, feelings of being "on edge", or even feelings of dread. You have to discuss in Cognitive behavioral therapy sessions about your environment, behavior, and patterns of thinking. Ask your GP to start some medications like Benzodiazepines, if not already done.
Benzodiazepines are a class of medications used to lower anxiety levels. These medications begin to work quickly, within a few minutes to an hour. contact your GP so they can be started.
Please remember, people who take benzodiazepines should take care when beginning to use these medications; sleepiness can potentially impact driving safety, job performance, and decision-making. Additionally, benzodiazepines should not be taken with alcohol, other sedating drugs, or at higher than prescribed doses. Your valium can be increased but it has to be done by your doctor. This would be done very slowly also. You should also ask your doctor to consider some medication like serotonin reuptake inhibitors (SSRIs), selective serotonin and norepinephrine reuptake inhibitors (SNRIs), and buspirone.
I agree with what you say. If you think that it is more than the anxiety and is a organic issue related to your organ system, discuss it with your doctor. Your concerns should be investigated by your treating physician. The anti-depressants many time take more than three months to get the optimal effects. Many times their effects need to be seen for up to 6 months. If one group of the medication does not give the desired effects, in this duration, other group of medications are tried or added.
I did not say that, you have more than anxiety. As a matter of fact, my opinion would be that by these interactions, it looks like anxiety. But just on the basis of online interactions, concrete opinions cannot be made. Your personal doctor is the best for the diagnosis. You have been thoroughly investigated, and all of them show that you don't have anything significant. So again it is likely that it is anxiety. So go by what your personal physician say.
I saw the site, which you sent me the link. I would not advocate these kind of products which have no scientific studies behind their claims. The reports on these sites are anecdotal and may not be beneficial.
I agreed with your concerns. If you think that your problems are related to any organ or system dysfunctions, ask your physician. They would examine you and that would give some definite clues. They can decide you to investigate if they think that it is necessary. Please remember that depression and anxiety are very common symptoms in our population and they are associated with both emotional symptoms and physical symptoms. They can increase both the perception and impact of physical symptoms, as they are, associated with biologic changes in neurochemistry in the brain. There are some data, that support the efficacy of standardized extracts of St. John's wort in the short-term treatment of mild to moderate depression. So you may try it, but your GP should know it, as he may like to give you some other medicines too.
I categorically said, with these interactions, I feel it is more of the anxiety than any physical issue. This may manifest with the physical symptoms.
I said that I agree to your concerns. But these concerns are addressed by your primary health care provider.
The herbal medications may not work for your anxiety so it would be better to go for the conventional treatment than the alternative treatment. Cognitive behavioral therapy always helps, so sessions with your therapist would be mainstay with the medications.
The therapist will discuss your anxiety issues in Cognitive behavioral therapy and try to address them. As I mentioned it looks to me as anxiety disorder.
By the counseling session. Talking to you.
This worsening of situation should be addressed at two fronts;
1) Talk to your therapist that it is not leading anywhere and may be causing some deterioration. She can employ different strategy or techniques.
2) Talk to your GP or referring physician who may consider sending you to another therapist.
Deterioration means worsening.